Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 49, NWS Huntsville, AL

March 27, 2017Cullman County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Mar 27, 2017, 4:36 PM CDT for Cullman County, Alabama. It was in force for 39 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2017, 4:36 PM CDT (21:36 UTC)
Expired
Mar 27, 2017, 5:15 PM CDT
In force
39 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cullman County, AL

The radar

The Birmingham radar (KBMX), 101 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 4:56 PM CDTHAIL 18 W Colony, AL
Mar 27, 4:56 PM CDTHAIL 1N Wilburn, AL
Mar 27, 4:59 PM CDTHAIL 12 N Wilburn, AL
Mar 27, 4:59 PM CDTHAIL 18 Wnw Colony, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 1:54 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2017-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2017-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

047 
WUUS54 KHUN 272136
SVRHUN
ALC043-272215-
/O.NEW.KHUN.SV.W.0049.170327T2136Z-170327T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Huntsville AL
436 PM CDT MON MAR 27 2017

The National Weather Service in Huntsville Alabama has issued a

* Severe Thunderstorm Warning for...
  Northwestern Cullman County in north central Alabama...

* Until 515 PM CDT

* At 435 PM CDT, a severe thunderstorm was located over Curry, or 7
  miles north of Jasper, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Cullman, Good Hope, Dodge City, Smith Dam, Baldwin, West Point,
  Phelan, Wilburn, Crane Hill and Battleground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3393 8709 3394 8711 3396 8711 3397 8714
      3399 8715 3399 8711 3421 8711 3432 8701
      3431 8697 3411 8675 3391 8708
TIME...MOT...LOC 2135Z 229DEG 27KT 3396 8723 

HAIL...1.00IN
WIND...60MPH
 
$$

73
1 follow-up statement
251 
WWUS54 KHUN 272208
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
508 PM CDT MON MAR 27 2017

ALC043-272218-
/O.EXP.KHUN.SV.W.0049.000000T0000Z-170327T2215Z/
Cullman AL-
508 PM CDT MON MAR 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CULLMAN COUNTY
WILL EXPIRE AT 515 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 900 PM CDT for
north central, northeastern and northwestern Alabama.

LAT...LON 3393 8709 3394 8711 3396 8711 3397 8714
      3399 8715 3399 8711 3421 8711 3432 8701
      3431 8697 3411 8675 3391 8708
TIME...MOT...LOC 2208Z 229DEG 27KT 3412 8701 

$$

73

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:00 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Mar 27, 3:00 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
300 PM CDT Mon Mar 27 2017

.NEAR TERM...(Tonight)
Issued at 300 PM CDT Mon Mar 27 2017

An active convective situation continued to take shape across the
Tennessee Valley this afternoon, as strong/severe thunderstorms
begin moving across far NW Alabama. As such, Severe Thunderstorm
Watch #90 is now in effect for all of our Alabama counties until
9 PM CDT; and #91 for our Tennessee Counties until 10 PM.

Atmosphere wise, high temperatures so far have warmed into the
mid/upper 70s, with average dewpoint values ranging from the mid
50s to mid 60s (higher dewpoints generally to the west). This has
resulted in surface based CAPE values up into the 2000 J/kg range.
But lower level shear values were on the low side, mainly below 150
m/s except our far NW areas (per SPC meso-analysis). A warm frontal
boundary, thanks to a strong southerly flow has moved northward to
north of the Ohio Valley. A warm front denoting this change was in
place from low pressure along the central AR/MO border. A cold front
extended SW of this low across far NE Texas.

For tonight, various mesoscale models, as well as the NAM/ECMWF/
Canadian have convection rolling in a west east manner across the
region. As noted above, some of these storms could become strong to
severe --- with large hail and damaging winds the primary threats. A
tornado or two cannot be totally ruled out in the strongest storms.

With evening cooling after dusk, instability will remain but should
become more elevated. This will overall help temper tornado
potential, but large hail and strong to damaging wind gusts threats
remain. The storms per mesoscale models have the strongest convection
mostly to the south and east of the area and/or on a weakening trend
after midnight. Night low temperatures should fall to around 60.

.SHORT TERM...(Tuesday through Wednesday)
Issued at 300 PM CDT Mon Mar 27 2017

Isolated to scattered thunderstorms remain possible over areas south
and east of the NW Alabama Quad Cities Tuesday morning. These storms
will end from NW to SE as a cold front moves across the region during
the day. Another mild to warm spring day is forecast with highs
warming into the low/mid 70s. The above noted frontal boundary will
become stationary; oriented west to east south of the area later
Tuesday and Tuesday night. Slightly cooler and drier air filtering in
from the NW will produce lows into the lower/mid 50s. There could be
patchy fog formation late Tuesday night, mainly within and near wind
sheltered areas and locations that were affected by recent heavy
rainfall.

Wednesday, the boundary south of the area will return northward as a
warm front, and bring a slight chance of showers/thunderstorms in
the afternoon. Given limited amounts and timing of instability, did
not continue rain chances into Wednesday night. The frontal boundary
will move ever so further north during the night-time, setting up
another busy day convective wise on Thursday...

.LONG TERM...(Wednesday night through Sunday)
Issued at 300 PM CDT Mon Mar 27 2017

Models continue to diverge a bit concerning the eastward progression
of the storm system moving from Kansas/Oklahoma towards the
Tennessee Valley on Thursday. Based on the strong ridge it is moving
into over the Great Lakes region into the Mid-Atlantic region, think
the slower solution is more likely. Thus kept precipitation chances
isolated east of I-65 early on Thursday. West of I-65 enough forcing
and low-level moisture convergence should be in place in northwestern
Alabama for widespread shower and thunderstorm development.

Models diverge a bit concerning how far north the surface low and
thus how far north the warm front with this system sets up. This
would affect the amount of instability in place along and ahead of
the approaches storm system. Models are in fairly good agreement that
surface based instability around 500 J/kg is in place in the
morning. Along with 40 to 50 knots of Bulk Shear in place and some
low level turning of winds, severe storms producing damaging winds
are possible. These parameters continue and spread slowly east into
the late afternoon hours ahead of the system near and west of I- 65.
Surface based instability climbs to between 1000 and 1500 J/KG in
models (maybe a bit higher depending on how far north the warm front
makes it). Morning precipitation should keep the best instability in
place near and east of I-65. This would enhance damaging wind
potential and tornado potential as the afternoon would progress in
those areas. Luckily, low level helicity values forecast at this time
do suggest any tornadoes that develop would be fairly weak in
nature. As even stronger forcing moves into northern Alabama ahead of
a fairly strong cold front, strong to severe storms could last into
the early evening hours. However, by midnight the atmosphere should
be too worked over by precipitation to produce more than ordinary
showers and thunderstorms. Models diverge how quickly showers push
east of the area on Friday. Forecast models indicate a blend of this
timing and leans towards the later exiting time into Georgia late
Friday afternoon.

High pressure builds into the Tennessee Valley behind the front
Saturday night into Sunday, as another storm system develops
somewhere over southwestern Texas or Oklahoma. The surface high
should keep forcing and better moisture advection to our west in
Mississippi until Sunday evening. This should also keep highs and
lows cooler (highs in the upper 60s to lower 70s/lows in the upper
40s to lower 50s) Friday night through Sunday. By Sunday evening
into Monday, these parameters should become stronger over northern
Alabama and Southern Middle Tennessee. At this time, this system
does not look as unstable as previous systems. Strong storms look
possible, but surface based instability does not looks as good. Rain
chances really pick up Monday into Monday night as this systems
pushes east through the area.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1242 PM CDT Mon Mar 27 2017

Scattered to numerous showers/thunderstorms will affect the area
this afternoon and evening. Some of the storms could become strong to
severe in intensity, with large hail, damaging winds, and a tornado
or two possible (the strongest storms occur in areas west of I-65).
Started prevailing convection at KMSL at 27/1900Z and KHSV an hour
later, with erratic wind gusts and lowered CIG/VIS values into MVFR.
Even lower minimums are possible in the strongest showers/storms.
Shower activity should wind down as the activity progresses in a NW-
SE manner this evening. Winds should remain high enough to keep fog
formation minimized late tonight.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

NEAR TERM...RSB
SHORT TERM...RSB
LONG TERM...KTW
AVIATION...RSB

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Mar 27, 3:16 PM CDT, 1 hour 20 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
316 PM CDT Mon Mar 27 2017

ALZ001>010-016-TNZ076-096-097-281130-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-De Kalb-Cullman-Moore-Lincoln-Franklin TN-
316 PM CDT Mon Mar 27 2017

This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.

.DAY ONE...Tonight...

Scattered to numerous thunderstorms will continue to develop into the
evening hours in response to a passing upper level disturbance. Some
of these storms may be strong to severe in nature this afternoon and
this evening, and will be capable of producing large hail and
damaging winds. A low tornado threat cannot be ruled as well. The
threat for strong to severe thunderstorms will then come to an end
around midnight.

Scattered thunderstorms will continue overnight, but should remain
below severe limits producing gusty winds and heavy downpours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

A few lingering thunderstorms are possible Tuesday morning as a cold
front moves eastward across the outlook area.

Another storm system approaching from the west may bring additional
thunderstorms to the outlook area Thursday into Friday. Some storms
may be strong to severe but the exact details and timing remain
uncertain at this point.

.SPOTTER CALL TO ACTION STATEMENT...

Activation of storm spotters and emergency management personnel is
likely this afternoon and evening.

20

In the hours before

Local storm report, Mar 27, 3:42 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
342 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             3 N FLORENCE            34.85N 87.68W
03/27/2017  M0.75 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            DIME SIZED HAIL ON PATSY DRIVE IN FORREST HILLS
            SUBDIVISION IN FLORENCE.

0235 PM     HAIL             3 N FLORENCE            34.85N 87.68W
03/27/2017  M0.88 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            NICKEL HAIL ON PATSY DRIVE IN FORREST HILLS SUBDIVISION
            IN FLORENCE.

0241 PM     HAIL             4 SSW GUNTERSVILLE      34.31N 86.32W
03/27/2017  M1.25 INCH       MARSHALL           AL   TRAINED SPOTTER

            BETWEEN QUARTER AND HALF DOLLAR SIZE HAIL ON SPRING CREEK
            DRIVE IN GUNTERSVILLE.

0241 PM     HAIL             1 SE GUNTERSVILLE       34.35N 86.28W
03/27/2017  M1.75 INCH       MARSHALL           AL   BROADCAST MEDIA

            GOLFBALL HAIL ON THE EAST SIDE OF GUNTERSVILLE.

0336 PM     FUNNEL CLOUD     5 SSW BELGREEN          34.41N 87.90W
03/27/2017                   FRANKLIN           AL   CO-OP OBSERVER

            WALL CLOUD SPOTTED WITH FUNNEL CLOUD TRYING TO LOWER.
            REPORT RELAYED BY NWS BMX COOP OBSERVER.

&&

12
Local storm report, Mar 27, 3:47 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
347 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             3 N FLORENCE            34.85N 87.68W
03/27/2017  M0.75 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            DIME SIZED HAIL ON PATSY DRIVE IN FORREST HILLS
            SUBDIVISION IN FLORENCE.

0235 PM     HAIL             3 N FLORENCE            34.85N 87.68W
03/27/2017  M0.88 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            NICKEL HAIL ON PATSY DRIVE IN FORREST HILLS SUBDIVISION
            IN FLORENCE.

0241 PM     HAIL             4 SSW GUNTERSVILLE      34.31N 86.32W
03/27/2017  M1.25 INCH       MARSHALL           AL   TRAINED SPOTTER

            BETWEEN QUARTER AND HALF DOLLAR SIZE HAIL ON SPRING CREEK
            DRIVE IN GUNTERSVILLE.

0241 PM     HAIL             1 SE GUNTERSVILLE       34.35N 86.28W
03/27/2017  M1.75 INCH       MARSHALL           AL   BROADCAST MEDIA

            GOLFBALL HAIL ON THE EAST SIDE OF GUNTERSVILLE.

0336 PM     FUNNEL CLOUD     5 SSW BELGREEN          34.41N 87.90W
03/27/2017                   FRANKLIN           AL   CO-OP OBSERVER

            WALL CLOUD SPOTTED WITH FUNNEL CLOUD TRYING TO LOWER.
            REPORT RELAYED BY NWS BMX COOP OBSERVER.

0345 PM     HAIL             1 S BELGREEN            34.47N 87.87W
03/27/2017  M1.00 INCH       FRANKLIN           AL   EMERGENCY MNGR

            QUARTER HAIL MEASURED AT THE FRANKLIN COUNTY EOC IN
            BELGREEN

&&

12
Special weather statement, Mar 27, 3:52 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Huntsville AL
352 PM CDT MON MAR 27 2017

ALZ005-272115-
Limestone AL-
352 PM CDT MON MAR 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LIMESTONE COUNTY UNTIL
415 PM CDT...

At 351 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Athens, moving east at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Ardmore, Elkmont, Lester, Cartwright, Mt Rozell, Cairo, Holland Gin
and Leggtown.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3499 8678 3485 8678 3486 8717 3500 8716
TIME...MOT...LOC 2051Z 259DEG 36KT 3494 8702

73
Special weather statement, Mar 27, 4:09 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Huntsville AL
409 PM CDT MON MAR 27 2017

TNZ076-096-272145-
Moore TN-Lincoln TN-
409 PM CDT MON MAR 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MOORE AND LINCOLN
COUNTIES UNTIL 445 PM CDT...

At 408 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles west of Petersburg to Ardmore.
Movement was east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Fayetteville, Petersburg, Lincoln, Howell, Mimosa, Blanche,
Coldwater, Chestnut Ridge, Dellrose and Belleville.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3536 8654 3535 8654 3536 8649 3535 8648
      3500 8648 3500 8684 3526 8683 3525 8675
      3531 8668 3533 8660 3536 8660 3537 8659
TIME...MOT...LOC 2108Z 258DEG 28KT 3528 8683 3501 8683

73
Local storm report, Mar 27, 4:16 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
416 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             7 S TOWN CREEK          34.57N 87.42W
03/27/2017  M1.00 INCH       LAWRENCE           AL   TRAINED SPOTTER

            .

&&

NWS HUNTSVILLE AL
IRIS SYSTEM
Local storm report, Mar 27, 4:17 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
417 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             3 N FLORENCE            34.85N 87.68W
03/27/2017  M0.75 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            DIME SIZED HAIL ON PATSY DRIVE IN FORREST HILLS
            SUBDIVISION IN FLORENCE.

0235 PM     HAIL             3 N FLORENCE            34.85N 87.68W
03/27/2017  M0.88 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            NICKEL HAIL ON PATSY DRIVE IN FORREST HILLS SUBDIVISION
            IN FLORENCE.

0241 PM     HAIL             4 SSW GUNTERSVILLE      34.31N 86.32W
03/27/2017  M1.25 INCH       MARSHALL           AL   TRAINED SPOTTER

            BETWEEN QUARTER AND HALF DOLLAR SIZE HAIL ON SPRING CREEK
            DRIVE IN GUNTERSVILLE.

0241 PM     HAIL             1 SE GUNTERSVILLE       34.35N 86.28W
03/27/2017  M1.75 INCH       MARSHALL           AL   BROADCAST MEDIA

            GOLFBALL HAIL ON THE EAST SIDE OF GUNTERSVILLE.

0336 PM     FUNNEL CLOUD     5 SSW BELGREEN          34.41N 87.90W
03/27/2017                   FRANKLIN           AL   CO-OP OBSERVER

            WALL CLOUD SPOTTED WITH FUNNEL CLOUD TRYING TO LOWER.
            REPORT RELAYED BY NWS BMX COOP OBSERVER.

0345 PM     HAIL             1 S BELGREEN            34.47N 87.87W
03/27/2017  M1.00 INCH       FRANKLIN           AL   EMERGENCY MNGR

            QUARTER HAIL MEASURED AT THE FRANKLIN COUNTY EOC IN
            BELGREEN

0407 PM     HAIL             WSW VINA                34.38N 88.06W
03/27/2017  M1.00 INCH       FRANKLIN           AL   EMERGENCY MNGR

            QUARTER HAIL AT THE INTERSECTION OF CR 23 AND AL HWY 19
            IN VINA.

&&

12

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 1:33 PM CDTSpecial Weather StatementHUNColbert27 min
Mar 27, 1:57 PM CDTSpecial Weather StatementHUNColbert, Franklin33 min
Mar 27, 2:03 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale42 min
Mar 27, 2:04 PM CDTSpecial Weather StatementHUNMarshall26 min
Mar 27, 2:26 PM CDTSpecial Weather StatementHUNMarshall49 min
Mar 27, 2:31 PM CDTSevere Thunderstorm WarningHUNMarshall44 min
Mar 27, 2:37 PM CDTSevere Thunderstorm WarningHUNLauderdale23 min
Mar 27, 2:55 PM CDTSpecial Weather StatementHUNFranklin35 min
Mar 27, 3:02 PM CDTSpecial Weather StatementHUNLauderdale28 min
Mar 27, 3:04 PM CDTSpecial Weather StatementHUNJackson41 min
Mar 27, 3:04 PM CDTSevere Thunderstorm WarningHUNFranklin41 min
Mar 27, 3:09 PM CDTSpecial Weather StatementHUNMarshall36 min
Mar 27, 3:17 PM CDTSevere Thunderstorm WarningHUNJackson43 min
Mar 27, 3:30 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin45 min
Mar 27, 3:31 PM CDTTornado WarningHUNFranklin29 min
Mar 27, 3:52 PM CDTSpecial Weather StatementHUNLimestone23 min
Mar 27, 3:52 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence38 min
Mar 27, 4:08 PM CDTTornado WarningHUNFranklin13 min
Mar 27, 4:11 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Morgan49 min
Mar 27, 4:25 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence34 min
Mar 27, 4:26 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison49 min
Mar 27, 4:51 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison24 min
Mar 27, 5:02 PM CDTSpecial Weather StatementHUNMorgan28 min
Mar 27, 5:11 PM CDTSevere Thunderstorm WarningHUNCullman34 min
Mar 27, 5:12 PM CDTSpecial Weather StatementHUNMadison33 min
Mar 27, 5:24 PM CDTSpecial Weather StatementHUNFranklin36 min
Mar 27, 5:31 PM CDTSpecial Weather StatementHUNMorgan44 min
Mar 27, 5:51 PM CDTSpecial Weather StatementHUNCullman24 min
Mar 27, 5:55 PM CDTSpecial Weather StatementHUNJackson35 min
Mar 27, 6:14 PM CDTSevere Thunderstorm WarningHUNLawrence46 min
Mar 27, 6:17 PM CDTSpecial Weather StatementHUNBlount13 min
Mar 27, 6:47 PM CDTSevere Thunderstorm WarningHUNDeKalb43 min
Mar 27, 6:53 PM CDTSpecial Weather StatementHUNMarshall37 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.